MathSciNet Relay Station
MathSciNet bibliographic data
MR2846824 (2012k:34090) 34C25 (34C46 37J45 58E05)
Zhang, Xingyong; Tang, Xianhua Subharmonic solutions for a class of non-quadratic second order Hamiltonian systems. Nonlinear Anal. Real World Appl. 13 (2012), no. 1, 113–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement